# SDR AALA202009089026

- Difficulty date: September 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 61,468 hours, 29,750 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 51,390 hours, 27,049 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 2380207510
- Part serial: SS0797P
- Condition: Failed Insp
- Location: Rt Nacelle
- Part time: 57,382 hours, 27,377 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - ENGINE 2: FORWARD MOUNT FAILED SNOUT INSPECTION, AND RIGHT LINK BOLT/NUT FAILED TORQUE CHECK. REPLACED FORWARD LEFT MOUNT SUPPORT BRACKET  (AALA202009089020), FORWARD RIGHT MOUNT SUPPORT BRACKET (AALA202009089026), AND FORWARD ENGINE MOUNT (AALA202009089027) PER AMM TASK 71-21-11-400-041-A. REPLACED RIGHT LINK MOUNT BOLTS PER AMM TASK 72-22-11-400-045-A (AALA202009089029).
